# SDR CALA0600279

- Difficulty date: July 30, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 62,463 hours, 32,235 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65479592
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT PIT FORWARD FLOOR FRAME UNDER CAMPLATE CORRODED THROUGH FRAME AT STA 787-807, S2R TO S17R.  THE CORRODED SECTION OF FRAME WAS REMOVED AND REPLACED IAW SRM 51-40-02.
